# SDR DALA2025030201580

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0828826) CRACKED FRAME BS 867 BTW STR 8L TO STR 9L AT PASSENGER CABIN. COMPLIED WITH ER/A 624011-14AD REV ORIGINAL MATCHES WITH ALL STEPS ON PRI 624011-14 REV 0 AND PRI 624011-14 REV 1, IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON FRAME BS 867 BTW STR 8L TO STR 9L AT PASSENGER CABIN AS PER ER/A 624011-14AD REV ORIGINAL SECTION 1.
